[MOL] colon cancer - side effects from chemotherapy [02222] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

[MOL] colon cancer - side effects from chemotherapy



I have been on leucovorin and 5FU and have had 10 out of 24 treatments.  I 
feel I have  tolerated  the treatments very well but seem to be short of 
breath and cannot find an answer as to what causes this.  Has anyone had a 
similar experience? I'd be interested in finding an explanation if anyone out 
there has one.
Thanks
------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------